Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 293, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 25, 2015, 5:12 PM CDT for Sharkey County, Washington County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2015, 5:12 PM CDT (22:12 UTC)
- Expired
- Jul 25, 2015, 5:32 PM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 131 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869
WUUS54 KJAN 252212
SVRJAN
MSC125-151-252315-
/O.NEW.KJAN.SV.W.0293.150725T2212Z-150725T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT SAT JUL 25 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTH CENTRAL SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 615 PM CDT
* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARLOVE...OR
8 MILES NORTHEAST OF HOLLANDALE...MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
DARLOVE AROUND 520 PM CDT.
ESTILL AROUND 530 PM CDT.
HOLLANDALE AROUND 535 PM CDT.
DELTA CITY AROUND 550 PM CDT.
PANTHER BURN AROUND 555 PM CDT.
NITTA YUMA AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ARCOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3338 9076 3327 9076 3327 9072 3326 9073
3323 9073 3321 9070 3298 9081 3310 9109
3341 9081
TIME...MOT...LOC 2212Z 029DEG 19KT 3329 9079
HAIL...<.75IN
WIND...60MPH
$$
JC1 follow-up statement
940
WWUS54 KJAN 252232
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT SAT JUL 25 2015
MSC125-151-252242-
/O.CAN.KJAN.SV.W.0293.000000T0000Z-150725T2315Z/
WASHINGTON MS-SHARKEY MS-
532 PM CDT SAT JUL 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTH CENTRAL SHARKEY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3338 9076 3327 9076 3327 9072 3326 9073
3323 9073 3321 9070 3298 9081 3310 9109
3341 9081
TIME...MOT...LOC 2228Z 029DEG 19KT 3319 9085
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:56 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 25, 3:56 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT SAT JUL 25 2015
.DISCUSSION...CONVERGENT AXIS FROM GLH-JAN-HBG HAS BEEN THE IMPETUS
FOR ISOLATED CONVETION THIS AFTERNOON. EXPECT CONVECTION TO FILL IN
TO THE SOUTH OF THIS AXIS DURING THE LATE AFTERNOON/EARLY EVENING
MAINLY DUE TO OUTFLOW PROPAGATION IN THIS AREA.
FINALLY BROKE THE CENTURY MARK TODAY IN JACKSON AS INCREASED MIXING
ALLOWED TEMPS TO SHOOT UP RAPIDLY. EXPECT THIS TREND TO CONTINUE FOR
THE NEXT FEW DAYS AS PROLONGED HEATING IN THE LOWER LEVELS HAS
ALLOWED THE BOUNDARY LAYER TO DRY OUT. THE EXCEPTION IS RIGHT AT THE
SURFACE WHERE DEWPOINTS ARE STILL MANAGING TO RISE BACK INTO THE MID
70S AT NIGHT. THE MODELS SEEM TO BE HAVING SOME DIFFICULTY WITH THE
MIXING AS SOME ALLOW DEWPOINTS TO DROP INTO THE MID 50S WHILE OTHERS
ARE STILL HOLDING ONTO THE MID 70S. THE TREND HAS BEEN FOR UPPER
60S/LOWER 70S...BUT THIS SHOULD BE LOWERING AS WELL AS BOUNDARY
LAYER DRYING CONTINUES. AS ALSO HAS BEEN THE CASE TODAY AND
YESTERDAY...INCREASED DEPTH OF MIXED LAYER HAS ALLOWED FOR 10 TO 15
KNOTS OF WIND TO MIX DOWN. AS THE BUFR DATA IS INDICATING DEEP
MIXING TO CONTINUE...SPEEDS THROUGH THE LAYER ARE A LITTLE LESS
WHICH WILL TRANSLATE TO SLIGHTLY LOWER SURFACE WINDS...MAINLY AROUND
10 KNOTS.
THE LOWER DEWPOINTS ARE NOT HAVING MUCH IMPACT ON THE HEAT INDICES
NOW THAT ACTUAL SURFACE TEMPS ARE SO WARM. IN FACT...FROM A HEAT
INDEX PERSPECTIVE IT IS PRETTY MUCH TRANSPARENT AS VALUES HAVE ONCE
AGAIN RANGED FROM 105 TO 110. WILL CONTINUE THE HEAT ADVISORY
THROUGH SUNDAY AFTERNOON FOR ROUGHLY THE WESTERN HALF OF THE CWA AND
WILL PROBABLY HAVE TO EXTEND AGAIN THIS TIME TOMORROW.
&&
.AVIATION...EXPECT MOST SITES TO REMAIN VFR THROUGH THE PERIOD...BUT
ISOLATED THUNDERSTORMS ARE OCCURING ACROSS THE AREA AND THIS COULD
BRING BRIEF PERIODS OF MVFR/IFR CONDITIONS MAINLY TO GLH/GWO/JAN/HKS
AND HBG. WITH THE THUNDERSTORM ACTIVITY EXPECT WIND GUSTS BETWEEN 26-
35 KNOTS...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS. THE
THUNDERSTORMS ACTIVITY WILL DIMINISH BY EARLY EVENING. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 99 77 98 / 16 8 5 4
MERIDIAN 73 97 75 96 / 6 9 5 6
VICKSBURG 76 99 77 98 / 17 11 6 4
HATTIESBURG 74 98 76 97 / 17 16 10 9
NATCHEZ 77 97 77 96 / 18 17 10 10
GREENVILLE 75 99 78 99 / 16 11 4 5
GREENWOOD 75 98 77 97 / 15 7 3 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MSZ018-019-025>027-
034>036-040>042-047-053-059>061.
LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR ARZ074-075.
&&Hazardous weather outlook, Jul 25, 2:57 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT SAT JUL 25 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036- 040>042-262000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 257 PM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...THIS AFTERNOON AND AGAIN SUNDAY HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 105 TO 110 DEGREES FROM THROUGH THE REMAINDER OF THE AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY PEAK AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 105 TO 110 DEGREES AGAIN ON SUNDAY. THESE HOT CONDITIONS ARE EXPECTED TO CONTINUE INTO AT LEAST THE EARLY PART OF THE UPCOMING WORK WEEK. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. MSZ028>033-037>039-043>046-048>052-054>058-062>066-072>074-262000- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN SUNDAY HEAT INDEX VALUES ARE EXPECTED TO REMAIN NEAR 105 DEGREES THROUGH THE AFTERNOON HOURS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY PEAK AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES ON SUNDAY. THESE HOT CONDITIONS ARE EXPECTED TO CONTINUE INTO AT LEAST THE EARLY PART OF THE UPCOMING WORK WEEK. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. MSZ026-027-047-053-059>061-262000- GRENADA-CARROLL-WARREN-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN- 257 PM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...SUNDAY HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 105 TO 110 DEGREES SUNDAY AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE HOT CONDITIONS ARE EXPECTED TO CONTINUE INTO AT LEAST THE EARLY PART OF THE UPCOMING WORK WEEK. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 15 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 25, 3:34 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 334 PM CDT SAT JUL 25 2015 MSZ036-042-043-252115- HOLMES MS-MADISON MS-YAZOO MS- 334 PM CDT SAT JUL 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN YAZOO...NORTH CENTRAL MADISON AND SOUTH CENTRAL HOLMES COUNTIES UNTIL 415 PM CDT... AT 334 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER EBENEZER...OR 13 MILES SOUTHEAST OF THORNTON...MOVING SOUTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BENTON AND VAUGHAN AROUND 400 PM CDT. WAY AROUND 410 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3304 8994 3267 8999 3272 9030 3309 9020 TIME...MOT...LOC 2034Z 009DEG 24KT 3299 9012 JC
Special weather statement, Jul 25, 3:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT SAT JUL 25 2015
MSZ049-054-055-252145-
SIMPSON MS-RANKIN MS-COPIAH MS-
355 PM CDT SAT JUL 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COPIAH...
SOUTHWESTERN RANKIN AND NORTHWESTERN SIMPSON COUNTIES UNTIL 445 PM
CDT...
AT 355 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR WHITES...OR 7 MILES SOUTHWEST OF STAR...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HARRISVILLE AROUND 410 PM CDT.
HOPEWELL AROUND 430 PM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3189 9039 3205 9030 3205 9023 3209 9023
3209 9025 3211 9025 3212 9024 3207 9005
3188 9002
TIME...MOT...LOC 2055Z 019DEG 10KT 3204 9016
22Local storm report, Jul 25, 4:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND DMG 4 S BRANCH 32.37N 89.71W
07/25/2015 SCOTT MS TRAINED SPOTTER
SEVERAL TREES WERE DOWN ALONG WITH ROOF DAMAGE TO A
HOUSE.
&&
27Special weather statement, Jul 25, 4:33 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 433 PM CDT SAT JUL 25 2015 MSZ035-036-042-252215- HOLMES MS-HUMPHREYS MS-YAZOO MS- 433 PM CDT SAT JUL 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO... SOUTHEASTERN HUMPHREYS AND WEST CENTRAL HOLMES COUNTIES UNTIL 515 PM CDT... AT 433 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR THORNTON...MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... YAZOO CITY AROUND 510 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SILVER CITY AND EDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3315 9052 3314 9033 3284 9029 3289 9061 TIME...MOT...LOC 2133Z 008DEG 19KT 3307 9043 JC
Local storm report, Jul 25, 5:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST CRYSTAL SPRINGS 31.99N 90.36W
07/25/2015 E55.00 MPH COPIAH MS PUBLIC
TREES WERE BLOWN DOWN ALONG I-55 NORTH BETWEEN CRYSTAL
SPRINGS AND TERRY. ANOTHER TREE WAS BLOWN DOWN NEAR
RAILROAD TRACK. THIS IS RELATED TO THE OUTFLOW BOUNDARY
OF A NEARBY DECAYING THUNDERSTORM.
&&
JCULINSpecial weather statement, Jul 25, 5:05 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT SAT JUL 25 2015
MSZ019-034-252245-
SUNFLOWER MS-WASHINGTON MS-
505 PM CDT SAT JUL 25 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN WASHINGTON AND
SOUTHWESTERN SUNFLOWER COUNTIES UNTIL 545 PM CDT...
AT 505 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER TRIBBETT...OR 8 MILES SOUTHEAST OF LELAND...MOVING SOUTHWEST AT
15 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DARLOVE AROUND 530 PM CDT.
HOLLANDALE AND ESTILL AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARCOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3331 9063 3327 9066 3327 9072 3326 9073
3323 9073 3321 9069 3310 9076 3325 9105
3344 9081
TIME...MOT...LOC 2205Z 038DEG 13KT 3333 9078
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:36 PM CDT | Special Weather Statement | JAN | Jones | 24 min |
| Jul 24, 9:37 PM CDT | Heat Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 6 days |
| Jul 25, 2:11 PM CDT | Special Weather Statement | JAN | Scott | 49 min |
| Jul 25, 2:50 PM CDT | Special Weather Statement | JAN | Lamar | 25 min |
| Jul 25, 2:52 PM CDT | Special Weather Statement | JAN | Holmes | 23 min |
| Jul 25, 2:54 PM CDT | Special Weather Statement | JAN | Simpson | 36 min |
| Jul 25, 3:21 PM CDT | Special Weather Statement | JAN | Covington | 39 min |
| Jul 25, 3:34 PM CDT | Special Weather Statement | JAN | Holmes | 41 min |
| Jul 25, 3:55 PM CDT | Special Weather Statement | JAN | Copiah | 50 min |
| Jul 25, 4:33 PM CDT | Special Weather Statement | JAN | Humphreys | 42 min |
| Jul 25, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 45 min |
| Jul 25, 5:05 PM CDT | Special Weather Statement | JAN | Washington | 40 min |
| Jul 25, 5:35 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 40 min |
| Jul 25, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.